Alert archive / Alaska / Red Flag Warnings in 2007
Red Flag Warning 16, NWS Anchorage, AK
NWS Anchorage, AK issued this red flag warning at Jun 19, 2007, 2:50 AM AKDT. It took effect at Jun 19, 2007, 1:00 PM AKDT. It was in force for 56 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2007, 2:50 AM AKDT (10:50 UTC)
- In effect from
- Jun 19, 2007, 1:00 PM AKDT
- Expired
- Jun 21, 2007, 8:31 PM AKDT
- In force
- 56 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK61 PAFC 191550 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 750 AM ADT TUE JUN 19 2007 ...DRY AIR AND GUSTY WINDS MOVING INTO SOUTH CENTRAL ALASKA... .HIGH PRESSURE WILL BUILD OVER SOUTHCENTRAL ALASKA TODAY BRINGING MUCH DRIER AIR AS WELL AS GUSTY WINDS. MUCH WARMER TEMPERATURES COMBINED WITH THE DRIER AIR WILL RESULT IN WIDESPREAD RELATIVE HUMIDITIES BELOW 30 PERCENT. THE GUSTY WINDS WILL BE OBSERVED MAINLY OVER INLAND LOCATIONS FROM THE COPPER RIVER BASIN TO THE SUSITNA AND MATANUSKA VALLEYS. SIMILAR CONDITIONS CAN BE EXPECTED ON WEDNESDAY WITH SLIGHT MODERATION EXPECTED BY THURSDAY. AKZ141-200400- /X.UPG.PAFC.FW.A.0003.070619T2000Z-070621T0400Z/ /X.NEW.PAFC.FW.W.0016.070619T2100Z-070621T0500Z/ COPPER RIVER BASIN- 750 AM ADT TUE JUN 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM ADT WEDNESDAY FOR STRONG WIND... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM ADT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LOCAL NORTHEAST WINDS GUSTING TO 25 MPH COMBINED WITH RELATIVE HUMIDITIES OF 30 PERCENT OR LESS ARE EXPECT OVER PORTIONS OF THE COPPER RIVER BASIN THIS AFTERNOON. LOCALLY GUSTY NORTHEAST WINDS WILL DIMINISH TONIGHT AND HUMIDITIES WILL RECOVER SOME. DRY AND LOCALLY WINDY CONDITIONS WILL REDEVELOP AGAIN WEDNESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ145-200400- /X.UPG.PAFC.FW.A.0003.070619T2000Z-070621T0400Z/ /X.NEW.PAFC.FW.W.0016.070619T2100Z-070621T0500Z/ SUSITNA VALLEY- 750 AM ADT TUE JUN 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM ADT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM ADT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LOCAL NORTHEAST WINDS GUSTING TO 25 MPH COMBINED WITH RELATIVE HUMIDITIES OF 30 PERCENT OR LESS ARE EXPECT OVER PORTIONS OF THE SUSITNA VALLEY THIS AFTERNOON. LOCALLY GUSTY NORTHEAST WINDS WILL DIMINISH TONIGHT AND HUMIDITIES WILL RECOVER SOME. ALTHOUGH NOT AS WINDY...RELATIVE HUMIDITIES WILL DROP TO 15 PERCENT OR BELOW IN THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ111-200400- /X.EXT.PAFC.FW.A.0003.070620T2000Z-070621T0600Z/ MATANUSKA VALLEY- 750 AM ADT TUE JUN 19 2007 ...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. HUMIDITIES WILL RECOVER SOME WEDNESDAY NIGHT MINIMUM RELATIVE HUMIDITIES COULD DROP AS LOW AS 15 PERCENT WEDNESDAY AFTERNOON OVER PORTIONS OF THE MATANUSKA VALLEY. HUMIDITIES WILL RECOVER SOME WEDNESDAY NIGHT A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ121-200400- /X.EXT.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/ WESTERN KENAI PENINSULA- 750 AM ADT TUE JUN 19 2007 ...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. MINIMUM RELATIVE HUMIDITIES COULD DROP AS LOW AS 15 PERCENT AT SOME INLAND SITES WEDNESDAY AFTERNOON. HUMIDITIES WILL RECOVER SOME WEDNESDAY NIGHT. FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
9 follow-up statements
000 WWAK61 PAFC 191624 CCA RFWAER RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE ANCHORAGE AK 821 AM ADT TUE JUN 19 2007 ...DRY AIR AND GUSTY WINDS MOVING INTO SOUTH CENTRAL ALASKA... .HIGH PRESSURE WILL BUILD OVER SOUTHCENTRAL ALASKA TODAY BRINGING MUCH DRIER AIR AS WELL AS GUSTY WINDS. MUCH WARMER TEMPERATURES COMBINED WITH THE DRIER AIR WILL RESULT IN WIDESPREAD RELATIVE HUMIDITIES BELOW 30 PERCENT. THE GUSTY WINDS WILL BE OBSERVED MAINLY OVER INLAND LOCATIONS FROM THE COPPER RIVER BASIN TO THE SUSITNA AND MATANUSKA VALLEYS. SIMILAR CONDITIONS CAN BE EXPECTED ON WEDNESDAY WITH SLIGHT MODERATION EXPECTED BY THURSDAY. AKZ141-200445- /X.UPG.PAFC.FW.A.0003.070619T2000Z-070621T0400Z/ /X.NEW.PAFC.FW.W.0016.070619T2100Z-070621T0500Z/ COPPER RIVER BASIN- 821 AM ADT TUE JUN 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM ADT WEDNESDAY FOR STRONG WIND... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM ADT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LOCAL NORTHEAST WINDS GUSTING TO 25 MPH COMBINED WITH RELATIVE HUMIDITIES OF 30 PERCENT OR LESS ARE EXPECT OVER PORTIONS OF THE COPPER RIVER BASIN THIS AFTERNOON. LOCALLY GUSTY NORTHEAST WINDS WILL DIMINISH TONIGHT AND HUMIDITIES WILL RECOVER SOME. DRY AND LOCALLY WINDY CONDITIONS WILL REDEVELOP AGAIN WEDNESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ145-200445- /X.UPG.PAFC.FW.A.0003.070619T2000Z-070621T0400Z/ /X.COR.PAFC.FW.W.0016.070619T2100Z-070621T0500Z/ SUSITNA VALLEY- 821 AM ADT TUE JUN 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM ADT WEDNESDAY FOR STRONG WIND... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM ADT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LOCAL NORTHEAST WINDS GUSTING TO 25 MPH COMBINED WITH RELATIVE HUMIDITIES OF 30 PERCENT OR LESS ARE EXPECT OVER PORTIONS OF THE SUSITNA VALLEY THIS AFTERNOON. LOCALLY GUSTY NORTHEAST WINDS WILL DIMINISH TONIGHT AND HUMIDITIES WILL RECOVER SOME. ALTHOUGH NOT AS WINDY...RELATIVE HUMIDITIES WILL DROP TO 15 PERCENT OR BELOW IN THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ111-200445- /X.COR.PAFC.FW.A.0003.070620T2000Z-070621T0600Z/ MATANUSKA VALLEY- 821 AM ADT TUE JUN 19 2007 ...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING STRONG WIND AND LOW HUMIDITIES... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. HUMIDITIES WILL RECOVER SOME WEDNESDAY NIGHT MINIMUM RELATIVE HUMIDITIES COULD DROP AS LOW AS 15 PERCENT WEDNESDAY AFTERNOON OVER PORTIONS OF THE MATANUSKA VALLEY. GUSTY EAST WINDS OF 15 TO 25 MPH ARE ALSO POSSIBLE. HUMIDITIES WILL RECOVER SOME WEDNESDAY NIGHT A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ121-200445- /X.COR.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/ WESTERN KENAI PENINSULA- 821 AM ADT TUE JUN 19 2007 ...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR LOW HUMIDITIES... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. MINIMUM RELATIVE HUMIDITIES COULD DROP AS LOW AS 15 PERCENT AT SOME INLAND SITES WEDNESDAY AFTERNOON. HUMIDITIES WILL RECOVER SOME WEDNESDAY NIGHT. FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
000 WWAK61 PAFC 200000 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 400 PM ADT TUE JUN 19 2007 AKZ111-210000- /X.UPG.PAFC.FW.A.0003.070620T2000Z-070621T0600Z/ /X.EXB.PAFC.FW.W.0016.070620T2000Z-070621T0600Z/ MATANUSKA VALLEY- 400 PM ADT TUE JUN 19 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM ADT WEDNESDAY FOR STRONG WIND AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING FOR STRONG WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 12 PM TO 10 PM ADT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO DROP AS LOW AS 15 PERCENT WEDNESDAY AFTERNOON OVER PORTIONS OF THE MATANUSKA VALLEY. GUSTY EAST WINDS OF 15 TO 30 MPH ARE ALSO EXPECTED. WINDS WILL DECREASE AND HUMIDITIES INCREASE WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ141-210000- /X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/ COPPER RIVER BASIN- 400 PM ADT TUE JUN 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY... FOR STRONG WIND AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY FOR STRONG WIND AND LOW RELATIVE HUMIDITY. LOCAL NORTHEAST WINDS GUSTING TO 30 MPH COMBINED WITH RELATIVE HUMIDITIES OF 15 PERCENT OR LESS ARE EXPECT OVER PORTIONS OF THE COPPER RIVER BASIN THIS EVENING. LOCALLY GUSTY NORTHEAST WINDS WILL DIMINISH TONIGHT AND HUMIDITIES WILL RECOVER SOME. HUMIDITIES WILL AGAIN DROP TO 15 PERCENT OR LOWER WEDNESDAY AFTERNOON WITH WINDS GUSTING TO AROUND 25 MPH. WINDS WILL DECREASE AND HUMIDITIES INCREASE WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ145-210000- /X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/ SUSITNA VALLEY- 400 PM ADT TUE JUN 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY... FOR STRONG WIND... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY FOR STRONG WIND. LOCAL NORTHEAST WINDS GUSTING TO 25 MPH COMBINED WITH RELATIVE HUMIDITIES OF 30 PERCENT OR LESS ARE EXPECTED THIS EVENING. WINDS WILL DIMINISH TONIGHT AND HUMIDITIES WILL RECOVER SOME. ON WEDNESDAY AFTERNOON HUMIDITIES WILL DROP TO NEAR 15 PERCENT IN SOME AREAS. SOME LOCAL WINDS COULD GUST TO NEAR 25 MPH AS WELL. WINDS WILL DECREASE AND HUMIDITIES INCREASE WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ125-210000- /X.EXA.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/ WESTERN PRINCE WILLIAM SOUND- 400 PM ADT TUE JUN 19 2007 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A FIRE WEATHER WATCH FOR LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. MINIMUM RELATIVE HUMIDITIES COULD DROP TO 15 PERCENT OR LOWER AT SOME INLAND SITES WEDNESDAY AFTERNOON. HUMIDITIES WILL RECOVER SOME WEDNESDAY NIGHT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ121-210000- /X.CON.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/ WESTERN KENAI PENINSULA- 400 PM ADT TUE JUN 19 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING OR LOW RELATIVE HUMIDITY. MINIMUM RELATIVE HUMIDITIES COULD DROP TO 15 PERCENT OR LOWER AT SOME INLAND SITES WEDNESDAY AFTERNOON. HUMIDITIES WILL RECOVER SOME WEDNESDAY NIGHT. FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
000 WWAK61 PAFC 200538 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 938 PM ADT TUE JUN 19 2007 AKZ111-210545- /X.CON.PAFC.FW.W.0016.070620T2000Z-070621T0600Z/ MATANUSKA VALLEY- 938 PM ADT TUE JUN 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM ADT WEDNESDAY FOR STRONG WIND AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM ADT WEDNESDAY FOR STRONG WIND AND LOW RELATIVE HUMIDITY. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO DROP AS LOW AS 15 PERCENT WEDNESDAY AFTERNOON OVER PORTIONS OF THE MATANUSKA VALLEY. GUSTY EAST WINDS OF 15 TO 30 MPH ARE ALSO EXPECTED. WINDS WILL DECREASE AND HUMIDITIES INCREASE WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ141-210500- /X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/ COPPER RIVER BASIN- 938 PM ADT TUE JUN 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY FOR STRONG WIND AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY FOR STRONG WIND AND LOW RELATIVE HUMIDITY. LOCAL NORTHEAST WINDS GUSTING TO 30 MPH COMBINED WITH RELATIVE HUMIDITIES OF 15 PERCENT OR LESS ARE EXPECTED TO REDEVELOP OVER PORTIONS OF THE COPPER RIVER BASIN WEDNESDAY AFTERNOON. WINDS WILL DECREASE AND HUMIDITIES INCREASE WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ145-210500- /X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/ SUSITNA VALLEY- 938 PM ADT TUE JUN 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY FOR STRONG WIND... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY FOR STRONG WIND. WEDNESDAY AFTERNOON HUMIDITIES WILL DROP TO NEAR 15 PERCENT WITH LOCAL WIND GUSTS TO NEAR 25 MPH. WINDS WILL DECREASE AND HUMIDITIES INCREASE WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ121-210500- /X.CON.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/ WESTERN KENAI PENINSULA- 938 PM ADT TUE JUN 19 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY. MINIMUM RELATIVE HUMIDITIES COULD DROP TO 15 PERCENT OR LOWER AT SOME INLAND SITES WEDNESDAY AFTERNOON. HUMIDITIES WILL RECOVER SOME WEDNESDAY NIGHT. FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ125-210500- /X.CON.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/ WESTERN PRINCE WILLIAM SOUND- 938 PM ADT TUE JUN 19 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY. MINIMUM RELATIVE HUMIDITIES COULD DROP TO 15 PERCENT OR LOWER AT SOME INLAND SITES WEDNESDAY AFTERNOON. HUMIDITIES WILL RECOVER SOME WEDNESDAY NIGHT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
000 WWAK61 PAFC 201547 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 747 AM ADT WED JUN 20 2007 AKZ121-210500- /X.UPG.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/ /X.EXB.PAFC.FW.W.0016.070620T2200Z-070621T0500Z/ WESTERN KENAI PENINSULA- 747 AM ADT WED JUN 20 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY FOR INLAND WESTERN KENAI PENINSULA... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM ADT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES WILL DROP TO 15 TO 25 PERCENT ACROSS THE INLAND KENAI PENINSULA THIS AFTERNOON. HUMIDITIES WILL RECOVER INTO THE 40S BY MIDNIGHT AND CONTINUE TO RISE OVERNIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ125-210500- /X.UPG.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/ /X.EXB.PAFC.FW.W.0016.070620T2200Z-070621T0500Z/ WESTERN PRINCE WILLIAM SOUND- 747 AM ADT WED JUN 20 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY FOR INLAND WESTERN PRINCE WILLIAM SOUND... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM ADT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES WILL DROP TO 15 TO 25 PERCENT ACROSS INLAND WESTERN PRINCE WILLIAM SOUND THIS AFTERNOON. HUMIDITIES WILL RECOVER INTO THE 40S BY MIDNIGHT AND CONTINUE TO RISE OVERNIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ111-210500- /X.EXT.PAFC.FW.W.0016.070620T2200Z-070621T0500Z/ MATANUSKA VALLEY- 747 AM ADT WED JUN 20 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM ADT THIS EVENING FOR STRONG WIND AND LOW RELATIVE HUMIDITY... THE RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM ADT THIS EVENING. MINIMUM RELATIVE HUMIDITIES WILL DROP TO 15 TO 30 PERCENT ACROSS MUCH OF THE MATANUSKA VALLEY THIS AFTERNOON. GUSTY SOUTH TO EAST WINDS OF 15 TO 25 MPH ARE ALSO EXPECTED. WINDS WILL LIGHTEN UP AND RELATIVE HUMIDITIES WILL RECOVER INTO THE 40S BY LATE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ141-210500- /X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/ COPPER RIVER BASIN- 747 AM ADT WED JUN 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING FOR STRONG WIND AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING. LOCAL NORTHEAST WINDS GUSTING 15 TO 25 MPH COMBINED WITH RELATIVE HUMIDITIES OF 15 PERCENT WILL DEVELOP BY THIS AFTERNOON ACROSS PORTIONS OF THE COPPER RIVER BASIN. WINDS WILL LIGHTEN UP AND RELATIVE HUMIDITIES WILL RECOVER INTO THE 30S BY LATE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ145-210500- /X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/ SUSITNA VALLEY- 747 AM ADT WED JUN 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING. RELATIVE HUMIDITIES WILL DROP TO AROUND 15 PERCENT THIS AFTERNOON. HUMIDITIES WILL RECOVER INTO THE 30S TO 40S BY LATE EVENING AND CONTINUE TO RISE OVERNIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
000 WWAK61 PAFC 210001 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 401 PM ADT WED JUN 20 2007 AKZ141-220015- /X.EXT.PAFC.FW.W.0016.000000T0000Z-070622T0500Z/ COPPER RIVER BASIN- 401 PM ADT WED JUN 20 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM ADT THURSDAY FOR LOW RELATIVE HUMIDITY AND STRONG WINDS... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM ADT THURSDAY FOR LOW RELATIVE HUMIDITY AND STRONG WINDS. THE STRONG WINDS ARE FOR WEDNESDAY EVENING ONLY. RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND NORTHEAST WINDS GUSTING TO 30 MPH WILL CONTINUE EARLY THIS EVENING. WINDS WILL LIGHTEN UP AND RELATIVE HUMIDITIES WILL RECOVER SOME BY LATE EVENING. HUMIDITIES WILL AGAIN DROP TO 15 PERCENT OR LESS AT SEVERAL LOCATIONS THURSDAY AFTERNOON AND EVENING...BUT WINDS ARE EXPECTED TO BE MUCH LIGHTER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ111-210500- /X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/ MATANUSKA VALLEY- 401 PM ADT WED JUN 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY. HUMIDITIES ARE EXPECTED TO BE NEAR 15 PERCENT AT A FEW SITES EARLY THIS EVENING...THEN BEGIN TO RISE LATER IN THE EVENING. MINIMUM RELATIVE HUMIDITIES ON THURSDAY ARE EXPECTED TO BE HIGHER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ121-210500- /X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/ WESTERN KENAI PENINSULA- 401 PM ADT WED JUN 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY FOR INLAND AREAS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY FOR INLAND AREAS OF THE WESTERN KENAI PENINSULA. HUMIDITIES ARE EXPECTED TO BE NEAR 15 PERCENT AT A FEW SITES EARLY THIS EVENING...THEN BEGIN TO RISE LATER IN THE EVENING. MINIMUM RELATIVE HUMIDITIES ON THURSDAY ARE EXPECTED TO BE HIGHER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ125-210500- /X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/ WESTERN PRINCE WILLIAM SOUND- 401 PM ADT WED JUN 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY FOR INLAND AREAS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY OR INLAND AREAS OF WESTERN PRINCE WILLIAM SOUND. HUMIDITIES ARE EXPECTED TO BE NEAR 15 PERCENT AT A FEW SITES EARLY THIS EVENING...THEN BEGIN TO RISE LATER IN THE EVENING. MINIMUM RELATIVE HUMIDITIES ON THURSDAY ARE EXPECTED TO BE HIGHER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ145-210500- /X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/ SUSITNA VALLEY- 401 PM ADT WED JUN 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY. HUMIDITIES ARE EXPECTED TO BE NEAR 15 PERCENT AT A FEW SITES EARLY THIS EVENING...THEN BEGIN TO RISE LATER IN THE EVENING. MINIMUM RELATIVE HUMIDITIES ON THURSDAY ARE EXPECTED TO BE HIGHER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
000 WWAK61 PAFC 210442 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 842 PM ADT WED JUN 20 2007 AKZ111-121-125-210545- /X.CAN.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/ MATANUSKA VALLEY-WESTERN KENAI PENINSULA- WESTERN PRINCE WILLIAM SOUND- 842 PM ADT WED JUN 20 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITY LEVELS HAVE RISEN ABOVE 30 PERCENT IN MOST LOCATIONS WITH WIND SPEEDS LESS THAN 20 MPH THIS EVENING. SOME SHOWERS AND THUNDERSTORMS ARE PRESENT OVER SOUTH CENTRAL ALASKA WHICH MAY PRODUCE SOME LOCALIZED GUSTS TO 35 MPH AND RAIN. $$ AKZ145-210700- /X.EXT.PAFC.FW.W.0016.000000T0000Z-070621T0700Z/ SUSITNA VALLEY- 842 PM ADT WED JUN 20 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM ADT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 11 PM ADT THIS EVENING. HUMIDITIES ARE EXPECTED TO BE NEAR 15 PERCENT AT A FEW SITES THIS EVENING...THEN BEGIN TO RISE BY MIDNIGHT. MINIMUM RELATIVE HUMIDITIES ARE NOT ANTICIPATED TO BE AS LOW ON THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ141-220445- /X.CON.PAFC.FW.W.0016.000000T0000Z-070622T0500Z/ COPPER RIVER BASIN- 842 PM ADT WED JUN 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THURSDAY. RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND NORTHEAST WINDS GUSTING TO 30 MPH WILL CONTINUE EARLY THIS EVENING. WINDS WILL LIGHTEN UP AND RELATIVE HUMIDITIES WILL RECOVER SOME BY LATE EVENING. HUMIDITIES WILL AGAIN DROP TO 15 PERCENT OR LESS AT SEVERAL LOCATIONS THURSDAY AFTERNOON AND EVENING...BUT WINDS ARE EXPECTED TO BE MUCH LIGHTER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
000 WWAK61 PAFC 210647 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 1047 PM ADT WED JUN 20 2007 AKZ145-210800- /X.CAN.PAFC.FW.W.0016.000000T0000Z-070621T0700Z/ SUSITNA VALLEY- 1047 PM ADT WED JUN 20 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITY HAS INCREASED OVER THE SUSITNA VALLEY AND RED FLAG CRITERIA ARE NO LONGER BEING MET. $$ AKZ141-220500- /X.CON.PAFC.FW.W.0016.000000T0000Z-070622T0500Z/ COPPER RIVER BASIN- 1047 PM ADT WED JUN 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THURSDAY FOR LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THURSDAY FOR STRONG WIND AND LOW RELATIVE HUMIDITY COOLING TEMPERATURES ACROSS THE COPPER RIVER BASIN ARE LOWERING HUMIDITIES ACROSS THE AREA THIS EVENING. HUMIDITIES WILL AGAIN DROP TO 15 PERCENT OR LESS AT SEVERAL LOCATIONS THURSDAY AFTERNOON AND EVENING...BUT WINDS ARE EXPECTED TO BE MUCH LIGHTER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
000 WWAK61 PAFC 211601 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 801 AM ADT THU JUN 21 2007 AKZ141-220500- /X.CON.PAFC.FW.W.0016.000000T0000Z-070622T0500Z/ COPPER RIVER BASIN- 801 AM ADT THU JUN 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING. RELATIVE HUMIDITIES RECOVERED OVERNIGHT INTO THE 70S. HOWEVER...TEMPERATURES WILL QUICKLY RISE THIS MORNING AND RELATIVE HUMIDITIES WILL DROP DOWN INTO THE TEENS EARLY THIS AFTERNOON AND PERSIST THROUGH THIS EVENING. RELATIVE HUMIDITIES WILL RECOVER ONCE AGAIN INTO THE 70S BY LATE THURSDAY NIGHT. COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITIES ARE EXPECTED ON FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
000 WWAK61 PAFC 220431 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 831 PM ADT THU JUN 21 2007 ...RED FLAG WARNING IS CANCELED... AKZ141-220545- /X.CAN.PAFC.FW.W.0016.000000T0000Z-070622T0500Z/ COPPER RIVER BASIN- 831 PM ADT THU JUN 21 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this red flag warning went out at Jun 19, 12:00 AM AKDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 19, 12:00 AM AKDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM ADT TUE JUN 19 2007
.MODEL DISCUSSION...
GFS NAM AND UKMET IN GENERALLY GOOD AGREEMENT. UNCERTAINTY IN
ENSEMBLE LOW THROUGH 60 HOURS.
.SURFACE FEATURES...
996 MB LOW NEAR 50N 140W WILL REMAIN NEARLY STATIONARY AND SLOWLY
WEAKEN. WILL HAVE MINIMAL EFFECT ON ANCHORAGE AOR.
THERMAL TROUGH OVER MAINLAND ALASKA AND YUKON TERRITORY WILL HOLD
THROUGH WEDNESDAY NIGHT.
RIDGE OF HIGH PRESSURE OVER CENTRAL ALEUTIANS AND BERING SEA
GRADUALLY FLATTENS AND RECEDES SOUTHWARD INTO THE NORTH PACIFIC.
OCCLUDED FRONT MOVES INTO FAR WESTERN ALEUTIANS TODAY AND CONTINUES
NORTHEASTWARD INTO CENTRAL BERING SEA BY THURSDAY MORNING. TRIPLE
POINT LOW DEVELOPS NEAR SHEMYA WED NIGHT.
.FORECAST...
MAX TEMPS IN THE 70S AND 80S TODAY AND TOMORROW ACROSS MOST OF
SOUTHCENTRAL ALASKA.
SUBSIDENCE FROM ALOFT COMBINED WITH LOW RELATIVE HUMIDITIES IN THE
LOWEST LAYERS WILL INHIBIT CONVECTIVE ACTIVITY. THUNDERSTORMS WILL BE
ISOLATED AND LIMITED TO THE KUSKOKWIM VALLEY. ELSEWHERE ONLY TCU AND
ISOLATED SHOWERS.
STRATUS AND FOG WILL PREVAIL ACROSS THE BERING SEA AND ALEUTIAN CHAIN
UNTIL THE FRONT PUSHES THROUGH WEDNESDAY OR WEDNESDAY NIGHT.
PLENTY OF RAIN EXPECTED ALONG AND ADVANCE OF THE FRONT.
.OUTLOOK...
UPPER LEVEL HIGH RECEDES SOUTHEASTWARD AND THE SURFACE THERMAL TROUGH
REESTABLISHES ITSELF OVER INTERIOR ALASKA FRIDAY NIGHT. THUS A RETURN
TO TYPICAL SUMMERTIME CONVECTION FOR THE WEEKEND.
WITH RIDGE OUT WEST BROKEN DOWN...A SERIES OF WEAK SUMMER LOWS WILL
BE STEERED INTO THE BERING.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...NONE.
MARINE...NONE.
FIRE WEATHER...WARNING 111 141 145
WATCH 121
ASB JUN 07The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 11:00 AM AKDT | Small Craft Advisory | AFC | 60 hr | |
| Jun 19, 11:00 AM AKDT | Small Craft Advisory | AFC | 60 hr | |
| Jun 19, 11:59 AM AKDT | Fire Weather Watch | AFC | 19 hr | |
| Jun 19, 2:30 PM AKDT | Severe Thunderstorm Warning | AFC | 6 hr | |
| Jun 19, 2:57 PM AKDT | Severe Thunderstorm Warning | AFC | 5 hr |
Nearby
Red Flag Warnings in Alaska, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.